Journal of Geographic Information System

Journal of Geographic Information System

ISSN Print: 2151-1950
ISSN Online: 2151-1969
www.scirp.org/journal/jgis
E-mail: jgis@scirp.org
"Spatial Topology Rule Checking Algorithm of Linear Entity Based on Quadtree"
written by Shunping ZHOU, Shaohuai CHEN, Bo WAN,
published by Journal of Geographic Information System, Vol.1 No.1, 2009
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top